Keywords: Series Expansions, Eigenfunction Expansions, Riesz bases


In this paper we presented an extension of previous results given in the papers [15], [17],[19],

the main idea of the proofs is: we write down the difference of the trigonometric kernel of the general expansion considered, and we have to estimate the resulting infinite sums. For the terms of these sums we used sharper and different estimates than in  the previous papers in the literature(the most exact estimates where given by V.A.Il’n, I. Joó and V.Komornik).


Download data is not yet available.

Author Biography


Ajman University


A.Haar , Zur Theorie der orthogonalen Funktionensysteme I-II, Math.Annalen , 69(1910), 331-371 and 71(1911), 38–53.

J.L.Walsh and N.Wiener , The equivalence of expansions in terms of orthogonal functions, Presented to the American Mathematical Society, December 28, 1921.

Š.A.Aimov ,V.A.Il’n and E.M.Nikišin , On convergence of multiple trigonometric series and spectral expansions II, Uspechi Math.Nauk, 32(1977), 107–130.

V.A.Il’n , On convergence of eigenfunction expansions in discontinuity points of the coefficients of the differential operator, Mat.Zam.,22(1977), 679– 698.

I.Joó , On some question of spectral theory of one dimensional non-self adjoint Schrödinger operator with potential from , DAN SSSR 250(1980) , 29–31.

I.Joó , An equiconvergence theorem , DAN USSSR , 4(1983) , 6– 8.

I.Joó , Upper estimates for the eigenfunctions of the Schrödinger operator, Acta Sci . Math. (Szeged), 44(1982), 87– 93.

I.Joó and V.Komornik , On the equiconvergence of expansions by Riesz bases formed by eigenfunctionsof the Schrödinger operator, Acta Sci .Math., 46(1983),357– 375.

V.P.Mikhailov , On Riesz bases in L2(0,1) , DAN , SSSR, 144/5(1962) , 981– 984.

G.M.Keselman , On unconditional convergence of expansions with respect to the eigenfunctions of some differential operator, Izv . SSSR, Math., 1964, No. 2, 82–93.

M.Horváth, “On the spectral expansions of Laplace and Schrödinger operator”, Ph.D. Dissertation,1991, Budapest.

V.Komornik , Lower estimates for the eigenfunctions of the Schrödinger operator, Acta Sci.Math.,44(1982), 95– 98.

V.Komornik , On the distribution of the eigenvalues of an orthonormal system consisting of eigenfunctions of higher order of a linear differential operator, Acta Math.Acad.Sci . Hung.,42(1983) , 171–1975.

V.Komornik , Upper estimates for the eigenfunctions of higher order of a linear differential operator, Acta Sci .Math.Seged , 45 (1983),260– 271.

V.Komornik , On the equiconvergence of eigenfunction expansions associated with ordinary linear differential operators, Acta Math.Acad.sci . Hung.,47 (1–2) (1986), 261– 280.

I.Joó, Remarks to a paper of V.Komornik, Acta Sci. Math.,47(1984) ,201–204.

M.Horváth, I. Joó and V. Komornik, An equiconvergence theorem, Annales.Univ.Sci . Budapest, Sect. Math. ,31(1988),19–26.

I.Joó, On the divergence of eigenfunction expansions, Annales Univ. Sci. Budapest, Sect . Math.,32(1989), 3–36.

I.Joó, Saturation theorem for Hermite – Fourier series , Acta Math . Hung. ,57(1-2)(1991),169–179.

I.Joó , M.B.Tahir and S.Szabó, A basis theorem for ordinary differential operators of n-th order, Annales Univ. Sci . Budapest, Sect. Math.,36(1993) 103–127.

M.B.Tahir , An equiconvergence theorem , Studia Sci. Math . Hung. 29, No.3-4(1994)233–239.

] M.B.Tahir and S.Szabó, On the Fejér summability of eigenfunction expansions , Annales Univ. Sci. Budapest, Sect. Math., 35(1992), 157–188.

A.M.Minkin, Equiconvergence theorems for differential operators, Xiv: math/0602406 v 1 [math, SP] 18 Feb 2006.

M.B.Tahir , On equiconvergence of Riesz means of eigenfunction expansions, Acta Sci. Math., (submitted for publication).

How to Cite
MUZAHIM BANI TAHIR. (2019). ON THE CONVERGENCE OF SOME EIGENFUNCTION EXPANSIONS. EPH - International Journal of Mathematics and Statistics (ISSN: 2208-2212), 5(3), 01-09. Retrieved from https://ephjournal.com/index.php/ms/article/view/1210